Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
Question: bowel problem
|tara - Wed Oct 27, 2004 10:58 am|
You have told me that since my bleeding occured within weeks of endoscopy it is ok even though i still have it two months after endoscopy. The stomach pain i have is just above my belly button. i get sharp pain after eating somtimes. Could i have a bleeding ulcer or something. I am really scared about it because the family i live with have just told me it was hemmeroids and wont take me to a doctor. i feel really trapped. The tend to think all my problems are psychological but i don't see how blood is psychological. I have two more months before i can go home and see a doctor myself. I take a stool softener called agiolax. I really just want to know that i will be ok and what is causing it. I have had blood tests two weeks ago that were normal. thank you all you doctors are great and i apprreciate the time you give me.
|lily_t26 - Sat Oct 30, 2004 5:43 pm|
I'm no doctor...in fact I'm younger than you. I just felt you might need some reasurance until the real doc replies. I've had similar experiences as you (blood in the bowel after doing the necessary) and I really don't think you have much to worry about. The bleeding has happened to me twice this year, and its stopped everytime I changed my diet. So drink more liquids, and search online for futher dietary accomodations. You most likely have hemorroids (many people in my family have had this at one point or another, so I know that, while it is seriously, it is not the worst that can happen).
Good luck w/ your situation!
|Dr. Russell M - Wed Nov 03, 2004 12:47 pm|
Since my last response to your post had advised you to remain calm if your problems occured within weeks of endoscopy, and to seek help if beyond that, could you seek help from your doctor regarding this?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.